Paracontact Metric $(\tilde{\kappa},\tilde{\mu})$ $\tilde{R}$-Harmonic Manifolds

Download PDF

Authors: I. KüPELI ERKEN

DOI: 10.46793/KgJMat2003.423E


We give classifications of paracontact metric (˜κ,˜μ) manifolds M2n+1 with harmonic curvature for n > 1 and n = 1.


Paracontact metric manifolds, R-harmonic manifold, (κ,μ)-nullity distribution.


[1]   K. Arslan, C. Murathan, C. Özgür and A. Yildiz, On contact metric R-harmonic manifolds, Balkan J. Geom. Appl. 5(1) (2000), 1–6.

[2]   D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics 203, Birkhäuser, Boston, 2002.

[3]   B. Cappelletti Montano and L. Di Terlizzi, Geometric structures associated to a contact metric (κ,μ)-space, Pacific J. Math. 246(2) (2010), 257–292.

[4]   B. Cappelletti-Montano, I. Küpeli Erken and C. Murathan, Nullity conditions in paracontact geometry, Diff. Geom. Appl. 30 (2012), 665–693.

[5]   S. Kaneyuki and F. L. Williams, Almost paracontact and parahodge structures on manifolds, Nagoya Math. J. 99 (1985), 173–187.

[6]   I. Küpeli Erken and C. Murathan, A study of three-dimensional paracontact (κ,μ,v)-spaces, Int. J. Geomet. Meth. Mod. Phys. 14(7) (2017), DOI 10.1142:/S0219887817501067.

[7]   S. Mukhopadhyay and B. Barua, On a type of non-flat Riemannian manifold, Tensor 56 (1995), 227–232.

[8]   E. Omachi, Hypersurfaces with harmonic curvature in a space of constant curvature, Kodai Math J. 9 (1986), 170–174.

[9]   B. J. Papantoniou, Contact manifolds, harmonic curvature tensor and (κ,μ)-nullity distribution, Comment. Math. Univ. Carolin. 34(2) (1993), 323–334.

[10]   S. Zamkovoy, Canonical connections on paracontact manifolds, Ann. Glob. Anal. Geom. 36 (2009), 37–60.

[11]   S. Zamkovoy and V. Tzanov, Non-existence of flat paracontact metric structures in dimension greater than or equal to five, Annuaire Univ. Sofia Fac. Math. Inform. 100 (2011), 27–34.